You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Monotonic Semiconjugacies Onto Expanding Maps of the Interval
Proceedings of the American Mathematical Society
Vol. 89, No. 2 (Oct., 1983), pp. 371-374
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2044934
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A contraction mapping is used to produce a semiconjugacy from a map τ1 with maximum at c1 to an expanding unimodal map with maximum at c2 under the assumption that there is an interval J containing c1 such that there is a one-to-one, order-preserving correspondence between the orbit of J under τ1 and the orbit of c2 under the expanding map.
Proceedings of the American Mathematical Society © 1983 American Mathematical Society